Sevikar Malnutrition Side Effect Reports
The following Sevikar Malnutrition side effect reports were submitted by healthcare professionals and consumers.
This information will help you understand how side effects, such as Malnutrition, can occur, and what you can do about them.
A side effect could appear soon after you start Sevikar or it might take time to develop.
|Weight Decreased, Gastroenteritis, Abdominal Pain, Helicobacter Gastritis, Colitis, Rectal Polyp, Malnutrition, Hypoalbuminaemia|
This Malnutrition side effect was reported by a consumer or non-health professional from FR. A 75-year-old patient (weight:NA) experienced the following symptoms/conditions: hypertension. The patient was prescribed Sevikar (dosage: Oral), which was started on NS. Concurrently used drugs:
Sevikar Malnutrition Causes and Reviews
Food provides the energy and nutrients you need to be healthy. If you don't get enough nutrients -- including proteins, carbohydrates, fats, vitamins, and minerals - you may suffer from Malnutrition.
Causes of Malnutrition include:
- Lack of specific nutrients in your diet. Even the lack of one vitamin can lead to Malnutrition.
- An unbalanced diet
- Certain medical problems, such as malabsorption syndromes and cancers
Symptoms may include fatigue, dizziness, and weight loss. Or, you may have no symptoms. To diagnose the cause of the problem, your doctor may do blood tests and a nutritional assessment. Treatment may include replacing the missing nutrients and treating the underlying cause.
Sevikar Malnutrition Reviews
|Mon, 03 Jun 2013|
Shocking, caused mild Gout to accelerate 10 fold and now quality of life is diminishing
|Sun, 12 Jun 2011|
è um medicamento perigosissimo provocou-me hematomas nos pés e em todo o corpo pruridos inflamatórios , mãos , braços e pernas , não recomendo a ninguém .
|Mon, 19 Dec 2011|
I had been using Sevikar for about six months when I developed severe diahorrea. It didn't connect first that it was a side effect of the medication. After several tests my GP said another test was needed. I told him of my concern and he agreed with me. I returned to my previous medication, Natrilix, and within 36hours the diahorrea disappeared completely. Sevikar is brilliant for lowering BP but the side effects it has with some patients makes it poor choice.
|Mon, 27 Jun 2011|
|Inchaços nos pés com hematomas na parte interior / artelhos de ambos os pés e urticária durante 15 dias . Tive que ir por três vezes ao médico e uma á urgências hospitalar . Fiquei com marcas raiadas em ambos os pés de derrame . Gastei muito dinheiro com ecos e medicamento para me tratar . Medicamento perigosissimo.|
|Sun, 12 Jun 2011|
|è um medicamento perigosissimo provocou-me hematomas nos pés e em todo o corpo pruridos inflamatórios , mãos , braços e pernas , não recomendo a ninguém .|